Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from thyroid, getting pimples all over face, not having hormonal imbalance. How to get cured?

Hi! I am 29 yrs old and I have Thyroid . Till the age of 28 I never had a single pimple but now all of a sudden I have got pimples all over my face.There isn t any hormonal imbalance in me as i have got myself checked but yes earlier there was some problem with my menstrual cycle. It was a bit irregular. Please let me know what should i do to treat my acne problem as i have my wedding 2 weeks later. Kshama
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Kshama

you would need to see a dermatologist for your acne problem.he/she will prescribe you some medicines for your acne which will sort your problem out as you know i cannot prescribe antibiotics on a free forum i am sorry. but i do not understand what you mean by "i have thyroid"?

if you have any other questions i would be happy to answer them.

Thank you and take care
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor